Alert archive / Missouri / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 6, NWS St. Louis, MO

March 14, 2025Audrain County, Boone County, Callaway County, Missouri

NWS St. Louis, MO issued this severe thunderstorm warning at Mar 14, 2025, 6:24 PM CDT for Audrain County, Boone County, Callaway County, Missouri. It was in force for 66 min. 12 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 14, 2025, 6:24 PM CDT (23:24 UTC)
Expired
Mar 14, 2025, 7:30 PM CDT
In force
66 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Damage threat
Considerable
Hail
1.0 in
Wind
70.0 mph

Counties Audrain County, MO, Boone County, MO, Callaway County, MO

The radar

The St Louis radar (KLSX), 127 km from the middle of the area, began a volume at 23:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 14, 6:30 PM CDTHAIL 0.751 W Ashland, MOReport from mPING: Dime (0.75 in.).
Mar 14, 6:30 PM CDTHAIL 0.751 W Ashland, MOReport from mPING: Dime (0.75 in.).
Mar 14, 6:57 PM CDTHAIL 15 N Auxvasse, MOAbout halfway between Auxvasse and Mexico.
Mar 14, 6:57 PM CDTHAIL 15 N Auxvasse, MOAbout halfway between Auxvasse and Mexico.
Mar 14, 7:03 PM CDTTSTM WND GST 601 Wnw Mexico, MOAlso, nickel size hail falling with the 60 mph wind at Mexico, MO.
Mar 14, 7:03 PM CDTTSTM WND GST 601 Wnw Mexico, MOAlso, nickel size hail falling with the 60 mph wind at Mexico, MO.
Mar 14, 7:03 PM CDTHAIL 0.88Mexico, MOEstimated wind speed 60 mph.
Mar 14, 7:03 PM CDTHAIL 0.88Mexico, MOEstimated wind speed 60 mph.
Mar 14, 7:04 PM CDTHAIL 0.752 Sw Mexico, MOReport from mPING: Dime (0.75 in.).
Mar 14, 7:04 PM CDTHAIL 0.752 Sw Mexico, MOReport from mPING: Dime (0.75 in.).
Mar 14, 7:40 PM CDTTSTM WND GST 70Williamsburg, MOWind estimated. Stop sign blew off post and past the vehicle while driving. Courtesy of KMIZ-TV.
Mar 14, 7:40 PM CDTTSTM WND GST 70Williamsburg, MOWind estimated. Stop sign blew off post and past the vehicle while driving. Courtesy of KMIZ-TV.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 33 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 14, 4:03 PM CDTTornado WatchSPC9 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 11.4 hours before the alert went out and 281 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2025-03-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2025-03-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 368 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2350 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
368 m²/s²
0-3 km storm-relative helicity
423 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

995 
WUUS53 KLSX 142324
SVRLSX
MOC007-019-027-150030-
/O.NEW.KLSX.SV.W.0006.250314T2324Z-250315T0030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service St Louis MO
624 PM CDT Fri Mar 14 2025

The National Weather Service in St Louis has issued a

* Severe Thunderstorm Warning for...
  Audrain County in central Missouri...
  Boone County in central Missouri...
  Callaway County in central Missouri...

* Until 730 PM CDT.

* At 624 PM CDT, a severe thunderstorm was located near Ashland, 
  moving northeast at 65 mph.

  HAZARD...70 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect
           considerable tree damage. Wind damage is also likely
           to mobile homes, roofs, and outbuildings.

* This severe thunderstorm will be near...
  Ashland and Easley around 625 PM CDT.
  Columbia Regional Airport and Columbia around 630 PM CDT.

Other locations impacted by the severe thunderstorm include Hatton, 
Kingdom City, Thompson, Vandiver, Benton City and Rush Hill.

This includes the following State Parks...
Rock Bridge State Park, Finger Lakes State Park and Jewell Cemetery 
Historic Site.

This includes Interstate 70 in Missouri between exits 124 and 161.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Anyone outdoors should move to shelter inside a well-built structure 
and stay away from windows. This storm is capable of producing 
widespread damaging winds and large hail.

A Tornado Watch remains in effect until 1100 PM CDT Friday for a 
portion of central Missouri.

&&

LAT...LON 3925 9231 3935 9231 3934 9172 3932 9172
      3932 9161 3915 9162 3915 9163 3880 9164
      3864 9222 3868 9236 3872 9234 3879 9238
      3881 9238 3882 9243 3925 9239
TIME...MOT...LOC 2324Z 226DEG 54KT 3880 9231

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$

19
2 follow-up statements
361 
WWUS53 KLSX 142350
SVSLSX

Severe Weather Statement
National Weather Service St Louis MO
650 PM CDT Fri Mar 14 2025

MOC007-019-027-150030-
/O.CON.KLSX.SV.W.0006.000000T0000Z-250315T0030Z/
Audrain MO-Boone MO-Callaway MO-
650 PM CDT Fri Mar 14 2025

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT 
FOR AUDRAIN, EASTERN BOONE AND NORTHERN CALLAWAY COUNTIES...

At 650 PM CDT, a severe thunderstorm was located 6 miles west of 
Auxvasse, or 12 miles southwest of Mexico, moving northeast at 65 
mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage
         to roofs, siding, and trees.

This severe thunderstorm will be near...
  Easley around 625 PM CDT.
  Ashland and Columbia Regional Airport around 630 PM CDT.

Other locations impacted by the severe thunderstorm include 
Hartsburg, Hatton, Kingdom City, Vandiver, Thompson, Benton City and 
Rush Hill.

This includes the following State Parks...
	Rock Bridge State Park.

This includes Interstate 70 in Missouri between exits 128 and 155.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter inside a well-built structure and stay away from 
windows. This storm is capable of producing damaging winds and large 
hail.

A Tornado Watch remains in effect until 1100 PM CDT Friday for a 
portion of central Missouri.

&&

LAT...LON 3881 9238 3934 9214 3934 9172 3932 9172
      3932 9161 3896 9164 3870 9217 3865 9219
      3864 9224 3868 9236 3872 9234
TIME...MOT...LOC 2324Z 221DEG 54KT 3874 9234

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

19
107 
WWUS53 KLSX 150003
SVSLSX

Severe Weather Statement
National Weather Service St Louis MO
703 PM CDT Fri Mar 14 2025

MOC019-150013-
/O.CAN.KLSX.SV.W.0006.000000T0000Z-250315T0030Z/
Boone MO-
703 PM CDT Fri Mar 14 2025

...SEVERE THUNDERSTORM WARNING IS CANCELLED FOR EASTERN BOONE 
COUNTY...

The storm which prompted the warning has moved out of the area. 
Therefore, the warning has been cancelled. However, gusty winds are 
still possible with this thunderstorm.

A Tornado Watch remains in effect until 1100 PM CDT Friday for a 
portion of central Missouri.

&&

LAT...LON 3934 9211 3934 9172 3932 9172 3932 9161
      3896 9164 3870 9217 3876 9217 3880 9216
      3881 9214 3883 9215 3885 9214 3887 9216
      3889 9215 3890 9216 3890 9217 3902 9213
      3906 9213 3906 9211
TIME...MOT...LOC 2350Z 221DEG 54KT 3904 9200

$$


MOC007-027-150030-
/O.CON.KLSX.SV.W.0006.000000T0000Z-250315T0030Z/
Audrain MO-Callaway MO-
703 PM CDT Fri Mar 14 2025

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT 
FOR AUDRAIN AND NORTHERN CALLAWAY COUNTIES...

At 703 PM CDT, a severe thunderstorm was located over Mexico, moving 
northeast at 65 mph.

HAZARD...70 mph wind gusts and ping pong ball size hail.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail
         damage to roofs, siding, windows, and vehicles. Expect
         considerable tree damage. Wind damage is also likely to
         mobile homes, roofs, and outbuildings.

Other locations impacted by the severe thunderstorm include Hatton, 
Kingdom City, Vandiver, Thompson, Benton City and Rush Hill.

This includes Interstate 70 in Missouri between exits 137 and 155.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Anyone outdoors should move to shelter inside a well-built structure 
and stay away from windows. This storm is capable of producing 
widespread damaging winds and large hail.

A Tornado Watch remains in effect until 1100 PM CDT Friday for a 
portion of central Missouri.

&&

LAT...LON 3934 9211 3934 9172 3932 9172 3932 9161
      3896 9164 3870 9217 3876 9217 3880 9216
      3881 9214 3883 9215 3885 9214 3887 9216
      3889 9215 3890 9216 3890 9217 3902 9213
      3906 9213 3906 9211
TIME...MOT...LOC 2350Z 221DEG 54KT 3904 9200

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$

19

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 14, 3:27 PM CDT, 2 hours 57 minutes earlier. Its key messages:

  • An outbreak of fast-moving severe thunderstorms, some significant, will take place this evening across portions of the area, including damaging winds of 70+ mph and tornadoes, including potentially strong tornadoes where conditions are most favorable.
  • A Wind Advisory remains in effect through this evening for winds of 20 to 30 mph gusting 45 to 55 mph at times, outside of thunderstorms. These winds will also contribute to Critical Fire Danger in central/northeastern MO and west-central IL through early evening with Elevated Fire Danger elsewhere.
  • Temperatures will cool through Saturday, reaching near average on Sunday and then rebound to above average early next week. This warmup will need to monitored for a threat of at least Elevated Fire Danger.
Area forecast discussion, Mar 14, 3:27 PM CDT, 2 hours 57 minutes before
Area Forecast Discussion
National Weather Service Saint Louis MO
327 PM CDT Fri Mar 14 2025

.KEY MESSAGES...

- An outbreak of fast-moving severe thunderstorms, some
  significant, will take place this evening across portions of the
  area, including damaging winds of 70+ mph and tornadoes,
  including potentially strong tornadoes where conditions are most
  favorable.

- A Wind Advisory remains in effect through this evening for
  winds of 20 to 30 mph gusting 45 to 55 mph at times, outside of
  thunderstorms. These winds will also contribute to Critical Fire
  Danger in central/northeastern MO and west-central IL through
  early evening with Elevated Fire Danger elsewhere.

- Temperatures will cool through Saturday, reaching near average
  on Sunday and then rebound to above average early next week.
  This warmup will need to monitored for a threat of at least
  Elevated Fire Danger.

&&

.SHORT TERM...  (Through Late Tonight)
Issued at 326 PM CDT Fri Mar 14 2025

A potent, deepening, and negatively tilted upper-level trough
continues to eject northeastward through the Central Plains toward
the Mid-Mississippi River Valley and the atmosphere is responding...
An early band of high-based isolated to scatted showers and
thunderstorms that developed along the leading edge of a low-level
speed maximum is entering central and northeastern MO this afternoon
but has weakened and is dissipating as it outpaces stronger forcing.
At the same time and contrastingly, widespread Elevated Fire Danger
is being met areawide as temperatures warm into the upper 70s to low-
80s F over dewpoints mixing into the 40s F. Some locations are also
flirting with Red Flag criteria, particularly in a large area of
dewpoints in the mid-30s to low-40s F that is lifting through
central MO and soon northeastern MO and west-central IL. In terms of
fire weather, conditions will improve through 7 pm as deep BL mixing
decreases and moisture returns from the south, but strong south-
southeasterly winds sustained 20 to 30 mph and gusting 45 to 55 mph,
becoming more common this afternoon, will persist through evening.

In this unusual setup, we are also still focused on a severe weather
outbreak that is likely this evening across portions of the CWA.
Along a dryline across eastern KS/northeastern OK, the arrival of
vigorous trough-driven ascent and mid-level cooling has already
driven the initiation of a broken line of thunderstorms. By the time
these thunderstorms reach central and northeastern MO around 5 to 6
pm, the downstream environment is expected to become increasingly
favorable for severe thunderstorms as moisture pools along the
dryline and moisture quickly returns northward from AR, supporting
MLCAPE of 750 to 1500 J/kg. Very strong deep-layer wind shear of 60
to 70 kt with approximately 45 deg orientation with respect to
forcing suggest that storms will be a mixture of supercells and QLCS
segments, but CAMs are increasingly suggestive of a preference for
supercells. These thunderstorms will be capable of all severe
hazards as they track eastward through nearly the entire CWA this
evening, but the tornado threat should not increase significantly
until LCLs lower with increasing moisture. Swaths of damaging winds
in excess of 70 mph are likely, considering the speed of
thunderstorms (60 to 70 mph) and availability of 50 kt flow at the
top of the BL, in evaporatively cooled downbursts and any surging
QLCS segments.

After around 7 pm/sunset as thunderstorms approach the Mississippi
River, the concerns for significant severe thunderstorms only
increase as richer moisture (upper 50s to low-60s F dewpoints)
surges northward toward the I-70 corridor, deep BL mixing weakens,
and the LLJ quickly strengthens. A responding enlargement of low-
level hodographs/increasing streamwise vorticity, lowering LCLs, and
further increase in instability, will all lead to a significant
increase in tornado threat, including strong tornadoes. What is
concerning is the nature of updraft helicity tracks during this
timeframe which are long-lived, intense, and numerous, all
supporting a notion of numerous long-track supercells capable of
tornadoes. The threat of severe thunderstorms will end around 12 am
as thunderstorms exit southwestern IL.

Pfahler

&&

.LONG TERM...  (Saturday through Next Friday)
Issued at 326 PM CDT Fri Mar 14 2025

On Saturday, upper-level southwesterly flow in the wake of today's
trough will be traversed by shortwave trough tracking through the
Lower and Mid-Mississippi River Valley during evening into
overnight. Much of the low-level moisture will be scoured out by
this evening's dry line, but 20 to 30 percent of HREF membership
have enough forcing with the shortwave and a reinforcing
afternoon/evening cold front to produce spotty light showers/rain
during the afternoon into overnight, possibly mixing with a few wet
snowflakes overnight. A cooler airmass will be in place on Saturday;
however, high temperatures are still anticipated to warm into the
60s to around 70 F with some downslope warming of low-level
southwesterly flow off the Ozark Plateau. By the same convention,
pockets of Elevated Fire Danger are also possible in southeastern,
east-central MO and southwestern IL during the afternoon. Post-
frontal CAA will cool temperatures further and closer to average on
Sunday, accompanied by dry conditions and decreasing cloud cover
owing to the arrival of an upper-level ridge and its surface
counterpart.

A quick return to above average temperatures is expected Monday and
Tuesday with low-level southwesterly flow becoming established and a
surface anticyclone blocking/delaying moisture return. With
potential for flow to also be downsloped off the Ozark Plateau, at
least Elevated Fire Danger is a concern both days, considering
vegetation will remain dry in the absence of a soaking rainfall
between now and then. Ensemble model joint probabilities of RH and
wind sufficient for Elevated Fire Danger are 40 to 70 percent both
days across much of the area, and highest in the lee of the Ozark
Plateau. It is entirely possibly that given the pattern, these
probabilities are underdone with a propensity for temperatures to
over-perform/RH to under-perform in these patterns.

Global model guidance is in general consensus on another upper-level
trough traversing the Central Plains and Mid-Mississippi River
Valley around Wednesday, providing the next opportunity for
precipitation across the region. Around 70 to 80 percent of ensemble
model membership have measurable rainfall falling at some point in
the Wednesday into Wednesday night time period, but moisture return
looks limit at this point which lowers confidence in severe
thunderstorms at this point. With a more southerly track of this
system and a colder airmass available, there is 30 to 50 percent of
membership that has any rain mixing with or changing to light snow
with a potential deformation band skirting northeastern MO and west-
central IL. With the highest probabilities to the north, sensitivity
to the structure/track of the trough, and preceding very warm
conditions; confidence is low that there will be any impacts. What
can be said with the greatest confidence is that another shot of
cool air will advect into the region by Thursday, providing another
brief period (~1 day) of temperatures near or even below average.

Pfahler

&&

.AVIATION...  (For the 18z TAFs through 18z Saturday Afternoon)
Issued at 1256 PM CDT Fri Mar 14 2025

South-southeasterly winds will continue increasing through the
afternoon reaching sustained 20 to 25 kt and gusting 40 to 45 kt at
times. It is possible (20 to 30 percent chance) that a band of
isolated to scattered showers and thunderstorms maintains itself and
lifts into KCOU and KJEF early this afternoon, potentially enhancing
wind gusts briefly. However, a broken line of intense thunderstorms
is still expected to initiate across the western half of MO and
quickly track eastward across the area with the main hazard for
terminals being brief visibility reductions and strong winds, but
tornadoes and large hail are also possible. Given their speed,
thunderstorm impacts are only expected to last around an hour or
less.

Dry and VFR flight conditions will return following thunderstorms
with the passage of a dry line veering winds slightly, while they
remain gusty but not as strong as this afternoon/evening. Gusty
southwesterly winds will continue on Saturday, along with mostly dry
conditions. There is a 20 to 40 percent chance of light showers
during the afternoon; however, confidence is not high in their
coverage and impact.

Pfahler

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...Wind Advisory until 1 AM CDT Saturday for Audrain MO-Boone MO-
     Callaway MO-Cole MO-Crawford MO-Franklin MO-Gasconade MO-
     Iron MO-Jefferson MO-Knox MO-Lewis MO-Lincoln MO-Madison MO-
     Marion MO-Moniteau MO-Monroe MO-Montgomery MO-Osage MO-Pike
     MO-Ralls MO-Reynolds MO-Saint Charles MO-Saint Francois MO-
     Saint Louis City MO-Saint Louis MO-Sainte Genevieve MO-
     Shelby MO-Warren MO-Washington MO.

     Red Flag Warning until 5 PM CDT this afternoon for Audrain MO-
     Boone MO-Callaway MO-Cole MO-Knox MO-Lewis MO-Marion MO-
     Moniteau MO-Monroe MO-Osage MO-Ralls MO-Shelby MO.

IL...Wind Advisory until 1 AM CDT Saturday for Adams IL-Bond IL-Brown
     IL-Calhoun IL-Clinton IL-Fayette IL-Greene IL-Jersey IL-
     Macoupin IL-Madison IL-Marion IL-Monroe IL-Montgomery IL-
     Pike IL-Randolph IL-Saint Clair IL-Washington IL.

     Red Flag Warning until 5 PM CDT this afternoon for Adams IL.

&&

WFO LSX
Hazardous weather outlook, Mar 14, 3:30 PM CDT, 2 hours 54 minutes before
Hazardous Weather Outlook
National Weather Service St Louis MO
330 PM CDT Fri Mar 14 2025

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-152030-
Greene IL-Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Clinton IL-
Marion IL-Washington IL-Randolph IL-Adams IL-Brown IL-Pike IL-
Calhoun IL-Jersey IL-Madison IL-Saint Clair IL-Monroe IL-Knox MO-
Lewis MO-Shelby MO-Marion MO-Monroe MO-Ralls MO-Pike MO-Boone MO-
Audrain MO-Moniteau MO-Cole MO-Osage MO-Callaway MO-Montgomery MO-
Lincoln MO-Gasconade MO-Warren MO-Saint Charles MO-Franklin MO-
Saint Louis MO-Saint Louis City MO-Jefferson MO-Crawford MO-
Washington MO-Saint Francois MO-Sainte Genevieve MO-Iron MO-
Madison MO-Reynolds MO-
330 PM CDT Fri Mar 14 2025

This Hazardous Weather Outlook is for portions of eastern and
central Missouri as well as west central and southwest Illinois.

.DAY ONE...Tonight.

An outbreak of fast-moving severe thunderstorms, some significant,
will take place this evening across portions of the area, including
damaging winds of over 70 mph and tornadoes, including potentially
strong tornadoes where conditions are most favorable.

A Red Flag Warning for Critical Fire Danger is in effect for central
and northeastern Missouri as well as west-central Illinois through
early evening with Elevated Fire Danger elsewhere.

A Wind Advisory remains in effect through this evening for winds
of 20 to 30 mph gusting 45 to 55 mph at times, outside of
thunderstorms.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

There is a slight chance of thunderstorms on Wednesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed.

Pfahler

In the hours before

Local storm report, Mar 14, 5:35 PM CDT, 49 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
535 PM CDT Fri Mar 14 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     Non-Tstm Wnd Dmg 1 ESE Fredericktown     37.56N 90.29W
03/14/2025                   Madison            MO   Emergency Mngr

            Building roof blown off.

&&

PW
Local storm report, Mar 14, 5:43 PM CDT, 41 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
543 PM CDT Fri Mar 14 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0543 PM     Non-Tstm Wnd Dmg Sullivan                38.21N 91.16W
03/14/2025                   Franklin           MO   Public

            Roof blown off of house.

&&

PW
Local storm report, Mar 14, 6:19 PM CDT, 5 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
619 PM CDT Fri Mar 14 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0610 PM     Non-Tstm Wnd Dmg Kirkwood                38.58N 90.42W
03/14/2025                   St. Louis          MO   Public

            Large tree uprooted.

&&

PW

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 14, 3:32 AM CDTRed Flag WarningLSXAudrain, Boone, Callaway, Cole, Knox, Lewis and 6 more13 hr
Mar 14, 5:27 PM CDTSevere Thunderstorm Warning Considerable damage threatLSXBoone, Cole, Moniteau63 min
Mar 14, 6:30 PM CDTSevere Thunderstorm Warning Considerable damage threatLSXCallaway, Cole, Osage60 min
Mar 14, 6:38 PM CDTSevere Thunderstorm Warning Considerable damage threatLSXMarion, Monroe, Ralls, Shelby67 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.